# SDR MWEA060275

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 61,212 hours, 20,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 993636828
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT WEB, LOCATED BETWEEN THE LEFT AND RIGHT MAIN LANDING GEAR BODY DOOR AT FRAME STATION 938, X-, Z-55.
